Makale
Tam Makale
Uluslararası
1997
On The Coefficients Of Certain Analytic Functions
Far East J. Math. Sci. (1997)
Cilt 5 · Sayı 2 · ss. 169–176 · 01.04.1997
Atıf için künye
KAMALİ, M., & Kadıoğlu, E. (1997). On The Coefficients Of Certain Analytic Functions. Far East J. Math. Sci. (1997), 5(2), 169–176.
BibTeX
@article{kamali1997-72969,
author = {KAMALİ, MUHAMMET and Kadıoğlu, Ekrem},
title = {On The Coefficients Of Certain Analytic Functions},
journal = {Far East J. Math. Sci. (1997)},
year = {1997},
volume = {5},
number = {2},
pages = {169--176},
issn = {0972-0871},
url = {https://akademik.atauni.edu.tr/yayinlar/72969-on-the-coefficients-of-certain-analytic-functions}
}